Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2017 (2017), Article ID 2542796, 15 pages
https://doi.org/10.1155/2017/2542796
Research Article

Toric Geometry of the Regular Convex Polyhedra

Dipartimento di Matematica e Informatica “U. Dini”, Università di Firenze, Viale Morgagni 67/A, 50134 Firenze, Italy

Correspondence should be addressed to Elisa Prato

Received 30 July 2016; Accepted 31 January 2017; Published 23 March 2017

Academic Editor: Frédéric Mynard

Copyright © 2017 Fiammetta Battaglia and Elisa Prato. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Delzant, “Hamiltoniens périodiques et images convexes de l'application moment,” Bulletin de la Société Mathématique de France, vol. 116, no. 3, pp. 315–339, 1988. View at Google Scholar · View at MathSciNet
  2. W. Fulton, Introduction to Toric Varieties, vol. 131 of Annals of Mathematics Studies, Princeton University Press, Princeton, NJ, USA, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Audin, The Topology of Torus Actions on Symplectic Manifolds, vol. 93 of Progress in Mathematics, Birkhäuser, Basel, Switzerland, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  4. D. A. Cox, “The homogeneous coordinate ring of a toric variety,” Journal of Algebraic Geometry, vol. 4, pp. 17–50, 1995. View at Google Scholar · View at MathSciNet
  5. E. Prato, “Symplectic toric geometry and the regular dodecahedron,” Journal of Mathematics, Art. ID 967417, 5 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  6. E. Prato, “Simple non-rational convex polytopes via symplectic geometry,” Topology. An International Journal of Mathematics, vol. 40, no. 5, pp. 961–975, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. F. Battaglia and E. Prato, “Generalized toric varieties for simple nonrational convex polytopes,” International Mathematics Research Notices, no. 24, pp. 1315–1337, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. F. Battaglia and E. Prato, “Nonrational, nonsimple convex polytopes in symplectic geometry,” Electronic Research Announcements of the American Mathematical Society, vol. 8, pp. 29–34, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Battaglia, “Convex polytopes and quasilattices from the symplectic viewpoint,” Communications in Mathematical Physics, vol. 269, no. 2, pp. 283–310, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. F. Battaglia, “Geometric spaces from arbitrary convex polytopes,” International Journal of Mathematics, vol. 23, no. 1, Article ID 1250013, 39 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. G. M. Ziegler, Lectures on Polytopes, vol. 152 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  12. F. Battaglia and E. Prato, “The symplectic Penrose kite,” Communications in Mathematical Physics, vol. 299, no. 3, pp. 577–601, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. V. Guillemin, Moment Maps and Combinatorial Invariants of Hamiltonian Tn-Spaces, vol. 122 of Progress in Mathematics, Birkhäuser Boston, Boston, Mass, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. Goresky and R. MacPherson, Stratified Morse Theory, Springer, Berlin, Germany, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  15. R. Sjamaar and E. Lerman, “Stratified symplectic spaces and reduction,” Annals of Mathematics. Second Series, vol. 134, no. 2, pp. 375–422, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. M. Burns, V. W. Guillemin, and E. M. Lerman, “Toric symplectic singular spaces I: isolated singularities,” The Journal of Symplectic Geometry, vol. 3, no. 4, pp. 531–543, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  17. D. Burns, V. Guillemin, and E. Lerman, “Kähler metrics on singular toric varieties,” Pacific Journal of Mathematics, vol. 238, no. 1, pp. 27–40, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. D. S. Rokhsar, N. D. Mermin, and D. C. Wright, “Rudimentary quasicrystallography: the icosahedral and decagonal reciprocal lattices,” Physical Review. B, vol. 35, pp. 5487–5495, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus